I think I have developed an addiction to Diphenhydramine Hydrochloride.A few yrs ago when my father passed away I needed temporary help sleeping.I did not approach my Dr about this as I did not want to be given anything I could get addicted to but over time I found myself 'needing' Diphen Hydro and I enjoyed the feeling it gave me just before sleep.My habit has got worse since I have started taking them during the day,not for sleep but purely for that feeling of 'detachment' that it gives me.I know this must be a dangerous game I am playing here and I am just looking for somebody to give me the facts and tell me what damage,if any,this is doing to my body.Thank you.
No answers have yet been posted. Add your answer to this question.
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Please assume that I understand the downsides to opiate addiction. In fact I’m here to try to avoid the addiction. I'm looking for facts. ...
5 answers • 23 Aug 2010
Every night for 3 years now. 50 to 100mgm I will not fall asleep. About 1-1/2 hours I take 3 mgm of Klonopin sub lingual. I usually fall asleep with ...
2 answers • 18 Jan 2012
... alertness & no sleep
2 answers • 2 Apr 2013
If so would the military test for diphenhydramine and what are the levels allowed? I take it as a sleep aid, but I'd grown used to it and have ...
1 answer • 1 Oct 2013
I began using St. Johns Wort for a couple days now. I also have really bad allergies this time of year, and subsequently use Diphenhydramine ...
2 answers • 11 days ago